# SDR CALA2013121193599

- Difficulty date: December 2, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,353 hours, 14,167 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: W071016720
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W0710-167-20 BURNT IN TWO UNDER CARGO BIN FLOOR AT STATION 1219 UNDER LT EDGE OF FLOOR.  REPAIRED WIRE IAW SWP 20-10-13 WITH TWO SPLICES & A ONE FOOT SECTION OF WIRE AT STATION 1220 UNDER LT CARGO BIN FLOOR PANEL NEXT TO LT SIDEWALL.
